DOI QR코드

DOI QR Code

ON YI'S EXTENSION PROPERTY FOR TOTALLY PREORDERED TOPOLOGICAL SPACES

  • CAMPION M.J. (Universidad Publica de Navarra Departmento de Matematica e Informatica Campus Arrosadia) ;
  • CANDEAL J.C. (Universidad de Zaragoza Facultad de Ciencias Economicas y Empresariales Departamento de Analisis Economico) ;
  • INDURAIN ESTEBAN (Universidad Publica de Navarra Departamento de Matematica e Informatica Campus Arrosadia)
  • Published : 2006.01.01

Abstract

The objective of this paper is to show further results concerning the problem of extending total preorders from a subset of a topological space to the entire space using the approach introduced by Gyoseob Yi.

References

  1. A. F. Beardon, J. C. Candeal, G. Herden, E. Indurain, and G. B. Mehta,, The non-existence of a utility function and the structure of non-representable preference relations, J. Math. Econom. 37 (2002), no. 1, 17-38 https://doi.org/10.1016/S0304-4068(02)00003-4
  2. G. Birkhoff, Lattice theory(Third edition), American Mathematical Society, Providence, RI, 1967
  3. D. S. Bridges and G. B. Mehta, Representation of preference orderings, Springer-Verlag, Berlin, 1995
  4. J. C. Candeal, C. Herves, and E. Indurain, Some results on representation and extension of preferences, J. Math. Econom. 29 (1998), no. 1, 75-81 https://doi.org/10.1016/S0304-4068(97)00005-0
  5. J. C. Candeal, E. Indurain, and G. B. Mehta, Some utility theorems on inductive limits of preordered topological spaces, Bull. Austral. Math. Soc. 52 (1995), no. 2, 235-246 https://doi.org/10.1017/S0004972700014660
  6. H. H. Corson, The weak topology of a Banach space, Trans. Amer. Math. Soc. 101 (1961), 1-15 https://doi.org/10.2307/1993408
  7. G. Debreu, Representation of a preference ordering by a numerical function, In: Thrall, R., Coombs, C. and R. Davies (eds.), Decision Processes, John Wiley, New York, 1954, 159-166
  8. J. Dugundji, Topology, Allyn and Bacon, Boston, 1966
  9. R. Engelking, General Topology. Revised and completed edition, Heldermann Verlag, Berlin, 1989
  10. M. Estevez and C. Herves, On the existence of continuous preference orderings without utility representations, J. Math. Econom. 24 (1995), 305-309 https://doi.org/10.1016/0304-4068(94)00701-B
  11. G. Herden, Some lifting theorems for continuous utility functions, Math. Social Sci. 18 (1989), no. 2, 119-134 https://doi.org/10.1016/0165-4896(89)90042-5
  12. G. Herden, Topological spaces for which every continuous total preorder can be represented by a continuous utility function, Math. Social Sci. 22 (1991), no. 2, 123-126 https://doi.org/10.1016/0165-4896(91)90002-9
  13. G. Herden and A. Pallack, Useful topologies and separable systems, Appl. Gen. Topol. 1 (2000), no. 1, 61-82 https://doi.org/10.4995/agt.2000.3024
  14. R. Isler, Semicontinuous utility functions in topological spaces, Rivista di Mate-matica per le Scienze economiche e sociali 20 (1997), no. 1, 111-116 https://doi.org/10.1007/BF02688992
  15. P. K. Monteiro, Some results on the existence of utility functions on path connected spaces, J. Math. Econom. 16 (1987), 147-156 https://doi.org/10.1016/0304-4068(87)90004-8
  16. L. Nachbin, Topology and Order, Van Nostrand, New York, 1965
  17. A. Pelczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228 https://doi.org/10.4064/sm-19-2-209-228
  18. L. A. Steen and J. A. Jr. Seebach, Counterexamples in Topology, Dover Publications, Mineola, NY, 1995
  19. E. Szpilrajn-Marczewski, Remarque sur les produits cartesiens d'espaces topologiques, C.R.(Doklady) Acad. Sci. URSS 31 (1941), 525-527
  20. G. Yi, Continuous extensions of preferences, J. Math. Econom. 22 (1993), 547-555 https://doi.org/10.1016/0304-4068(93)90003-4
  21. T. Rader, The existence of a utility function to represent preferences, Review of Economic Studies 30 (1963), 229-232 https://doi.org/10.2307/2296323
  22. Ch. D. Aliprantis and K. C. Border, Infinite dimensional Analysis, A Hitch- hicker's guide, Springer, Berlin, 1999
  23. G. Bosi and G. Herden, On the structure of completely useful topologies, Appl. Gen. Topol. 3 (2002), no. 2, 145-167 https://doi.org/10.4995/agt.2002.2060
  24. S. Eilenberg, Ordered topological spaces, Amer. J. Math. 63 (1941), 39-45 https://doi.org/10.2307/2371274
  25. J. C. Candeal, E. Indurain, and G. B. Mehta, Utility functions on locally connected spaces, J. Math. Econom. 40 (2004), no. 6, 701-711 https://doi.org/10.1016/S0304-4068(03)00085-5

Cited by

  1. Fuzzy topologies generated by fuzzy relations 2016, https://doi.org/10.1007/s00500-016-2458-6
  2. Topologies Generated by Nested Collections vol.39, pp.2, 2016, https://doi.org/10.1007/s40840-015-0124-2
  3. Preorderable topologies and order-representability of topological spaces vol.156, pp.18, 2009, https://doi.org/10.1016/j.topol.2009.01.018
  4. Debreu-like properties of utility representations vol.44, pp.11, 2008, https://doi.org/10.1016/j.jmateco.2008.01.003
  5. CONTINUOUS ORDER REPRESENTABILITY PROPERTIES OF TOPOLOGICAL SPACES AND ALGEBRAIC STRUCTURES vol.49, pp.3, 2012, https://doi.org/10.4134/JKMS.2012.49.3.449
  6. Conditional extensions of fuzzy preorders vol.278, 2015, https://doi.org/10.1016/j.fss.2014.09.009
  7. Continuous Representability of Interval Orders: The Topological Compatibility Setting vol.23, pp.03, 2015, https://doi.org/10.1142/s0218488515500142
  8. Order representability in groups and vector spaces vol.30, pp.2, 2012, https://doi.org/10.1016/j.exmath.2012.01.007